# SDR 05FDEA00873

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 77,866 hours, 31,211 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROTATION CADC NR 1 FAILURE, LOST CAPT A/S, ALT, F/D, AP, ATS.  COMPLIED WITH QRH.  REPEAT WRITE UP.  CONFIRMED NR 1 PITOT TUBE WAS CLOGGED FOUND WATER PITOT TUBES AND DRAIN HOLES CLOGGED.  ALSO PURGED  PITOT SYSTEM IAW MD-10 MM 34-11-00.  SYSTEM OP'S CHECKS GOOD IAW MD-10 MM 34-11-00, NO FAULTS NOTED.
